MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRUSYSTEM 7500; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRUSYSTEM 7500; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 4091000
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
The customer reported that without pressing any button from the remote control or column keypad, the column lifted up unintentionally.No harm or significant impact to the surgical procedure was reported.This report was filed in our complaint handling system as complaint #(b)(4).
 
Event or Problem Description
The customer reported that without pressing any button from the remote control or column keypad, the column lifted up unintentionally.No harm or significant impact to the surgical procedure was reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The device was inspected on-site by a field service technician.It was determined that the column keypad had an issue and therefore, it was replaced.The exchanged part was returned to the manufacturer for further investigation.The alleged failure could be confirmed during the manufacturer¿s investigation; the column keypad caused the initial allegation of the unintended operating table movement.After the exchange of the column keypad the operating table was working as intended.The identified issue with the column keypad will be further investigated and trended at the manufacturer.Based on this, no further actions are necessary.

Brand Name
TRUSYSTEM 7500
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key21206341
Report Number3007143268-2025-00003
Device Sequence Number3943616
Product Code GDC
UDI-Device Identifier00887761984455
UDI-Public887761984455
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4091000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown